# SDR SWAA100330

- Difficulty date: January 18, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 21,740 hours, 12,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT BATTERY FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
